Panadol Extra Tablets 20's

Panadol Extra Tablets 20’s

KSh400.00

Share On

Product Description

Panadol Extra Tablets ’20s contains Paracetamol 500mg and Caffeine 65mg. A mild analgesic and antipyretic formulated to give extra pain relief. The tablets are effective for the treatment of most painful and febrile conditions such as headaches, including migraines. Additionally, it treats backache, toothache, rheumatic pain and dysmenorrhoea. The medicine also relieves the symptoms of colds